# SDR CA150525008

- Difficulty date: April 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AVIATION SAFETY NETWORK, THE ACFT EXPERIENCED AN ABORTED TAKEOFF DUE TO ENG TROUBLE, NO DETAILS AVAILABLE.
